# SDR ASOA2014112411748

- Difficulty date: November 3, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 LOWER FLANGE HAS A  DOUBLE DRILLED HOLE .   FREEZE PLUGGED IAW SNIEO S68 ISB 670-30026.
